MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM COMPLETE CARE® ADD-A-FOLEY CATHETER; FOLEY TRAY ADD-CATHETER

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM COMPLETE CARE® ADD-A-FOLEY CATHETER; FOLEY TRAY ADD-CATHETER
Catalog Number A304400A
Medical Device Problem Code Fungus in Device Environment (2316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer received another complaint for a304400a.Mold was found in the cliniclean castile soap toilettes that came individually packed in the surestep foley tray system without a foley catheter.Ref# a304400a, lot# ngku3043, exp 07-31-2026, toilette lot10) mk05525.It was discarded and never used on the patient.No expiration date was available on the cliniclean package.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer received another complaint for a304400a.Mold was found in the cliniclean castile soap toilettes that came individually packed in the surestep foley tray system without a foley catheter.Ref #(b)(4), lot # ngku3043, exp 07-31-2026, toilette lot10) mk05525.It was discarded and never used on the patient.No expiration date was available on the cliniclean package.
 
Additional Manufacturer Narrative
The reported event was confirmed - supplier related.Visual evaluation of the returned one-photo sample noted one opened (with original packaging), foley tray care kit.Visual inspection of the one photo sample noted foreign black substance on the towelette inside of the foley tray care kit.Reported event was evaluated within sa # (b)(4).Product labeling was reviewed for this investigation.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer received another complaint for a304400a.Mold was found in the cliniclean castile soap toilettes that came individually packed in the surestep foley tray system without a foley catheter.Ref#a304400a, lot# ngku3043, exp 07-31-2026, toilette lot10) mk05525.It was discarded and never used on the patient.No expiration date was available on the cliniclean package.
 
Additional Manufacturer Narrative
Ucc-26-06029 field action has been initiated by bd.A customer/distributor advisory letter identifying the issue will instruct to not use and discard the wipes within the trays and source alternate wipes prior to initiating treatment/procedure.A scar has been issued (dm-cc-112025-001) to investigate root cause of the problem.The reported event was confirmed - supplier related.Visual evaluation of the returned one-photo sample noted one opened (with original packaging), foley tray care kit.Visual inspection of the one photo sample noted foreign black substance on the towelette inside of the foley tray care kit.Reported event was evaluated within sa ucc-26-06029.See attachment for investigation details.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer received another complaint for (b)(4).Mold was found in the cliniclean castile soap toilettes that came individually packed in the surestep foley tray system without a foley catheter.Ref#(b)(4), lot# ngku3043, exp 07-31-2026, toilette lot10) mk05525.It was discarded and never used on the patient.No expiration date was available on the cliniclean package.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM COMPLETE CARE® ADD-A-FOLEY CATHETER
Common Device Name
FOLEY TRAY ADD-CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23658436
Report Number1018233-2025-10587
Device Sequence Number10027422
Product Code KNX
UDI-Device Identifier00801741073847
UDI-Public(01)00801741073847(11)250724(17)260731(10)NGKU3043
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Recall,Notification
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberA304400A
Device Lot NumberNGKU3043
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/01/2025
02/12/2026
03/20/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/12/2025
02/24/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-26-06029
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown